Per citar aquest document: http://ddd.uab.cat/record/60174
Algebraic characteristic classes for idempotent matrices
Gómez Ruiz, Francisco (Universidad de Málaga. Departamento de Álgebra, Geometría y Topología)

Data: 1992
Resum: This paper contains the algebraic analog for idempotent matrices of the Chern-Weil theory of characteristic classes. This is used to show, algebraically, that the canonical line bundle on the complex projective space is not stably trivial. Also a theorem is proved saying that for any smooth manifold there is a canonical epimorphism from the even dimensional algebraic de Rham cohomology of its algebra of smooth functions onto the standard even dimensional de Rham cohomology of the manifold.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 36, Núm. 2 (1992) , p. 601-608, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_362A92_20


8 p, 204.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-16, darrera modificació el 2016-06-11



   Favorit i Compartir